# SDR 2002F00990

- Difficulty date: October 10, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N123YV
- Make and model: Beech 1900D
- Aircraft serial: UE123
- Aircraft time: 14,639 hours, 21,988 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: A1684
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 7,982 hours, 11,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 123 WAS IN FARMINGTON NEW MEXICO FOR A STRUCTURAL INSPECTION. WHILE IN MAINTENANCE, THE RIGHT TRUSS WAS FOUND TO BE CRACKED ON THE INBOARD AND OUTBOARD COWLING SUPPORT BRACKETS. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE RIGHT TRUSS. THE TEARDOWN REPORT WAS RECIEVED ON 11/14/02. THIS REPORT STATES THAT AN 8000 HOUR MAG. PARTICLE INSPECTION WAS PERFORMED IN ACCORDANCE TO BEECH 1900D MAINTENANCE MANUAL. THEY REPAIRED THE TRUSS SUPPORT MOUNTS 2 EACH BY GRINDING THE CRACK OUT OF WELD AND REWELDING.
